# SDR QXEA200501565

- Difficulty date: November 22, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 17,856 hours, 25,780 cycles
- Propeller: Hamstd 14SF23
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Out Of Balance
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PDX FLT 9851 ON CLIMBOUT WITH PROPS AT 1050 RPM'S HAD A GREAT DEAL OF VIBRATIONS FROM THE PROPS.  MAINTENANCE BALANCED BOTH PROPS IAW MTC'S 9610003.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
